# SDR 2008UALA00122

- Difficulty date: January 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 32,910 hours, 9,430 cycles
- Engine: Pwa PW4052
- Engine time: 30,571 hours, 8,556 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG MAIN OIL FILTER HAS METAL IN IT, AND OIL IS BLACK.  REPLACED THE MAIN OIL FILTER PER AMM 79-21-05.  ALL CHIP DETECTORS WERE CLEAN, AND THERE WAS NO EVIDENCE OF HYDRAULIC FLUID OR FUEL CONTAMINATION.  THE MAIN OIL FILTER WAS CHECKED 25 FLIGHT HOURS LATER, AND FOUND TO HAVE NO CONTAMINATION.
